# SDR UIEA2018091902004

- Difficulty date: September 19, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,174 hours, 14,821 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 4346741031226
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AUX PITOT PROBE HEAT LIGHT INOP. REMOVED AND REPLACED RT AUX PITOT HEAT LIGHT SWITCH IAW SWPM 20-81-14. OPS CHECK OK.
